RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rhandi, Abdelaziz

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:43
Abstract pages:336
Full texts:67
References:58
E-mail:

http://www.mathnet.ru/eng/person51464
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. G. Metafune, D. Pallara, A. Rhandi, “Global properties of transition pProbabilities of singular diffusions”, Teor. Veroyatnost. i Primenen., 54:1 (2009),  116–148  mathnet  mathscinet  zmath; Theory Probab. Appl., 54:1 (2010), 68–96  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020